# SDR ASAA0280209

- Difficulty date: June 15, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 0105606
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, EMERGENCY TRACK LIGHTING IN FORWARD CABIN WAS FOUND TO BE INOPERATIVE.  RECONNECTED LOOSE CONNECTOR.  LIGHTS THEN OPERATED NORMALLY.  (M)
